# SDR C2XA98IA119

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 12062387601
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING AUXILLARY SPAR TO FUSELAGE ATTACH FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE FITTING IAW DER APPROVED EMBRAER FAX NR SST-0618/98, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
